Neuroethics Workshop

February 27 / 8:00 - 10:00am GMT and 8:00 - 10:00pm GMT

The Neuroethics Skills Workshop was developed by IYNA to provide an internationally accessible opportunity for students to explore and engage in the field of neuroethics. In this event, student participants will gain an understanding of foundational neuroethical principles through responding to contentious case studies. The event will be held virtually using Zoom. There will be two sessions to make this event accessible to our international audience (one at 8 am GMT and one at 8 pm GMT).

Schedule (only 8pm schedule shown)

Time (GMT)Event
8:00 pm - 8:15 pmSpeaker: Neuroethics and Neuroethical Principles
8:15 pm - 8:30 pmBreakout Rooms: Case Study Presented
8:30 pm - 9:15 pmBreakout Rooms: Questions, Discussion, Formulating Stance
9:15 pm - 9:30 pmBreakout Rooms: Presenting Stance
9:30 pm - 9:45 pmBreakout Rooms: Professional Feedback
9:45 pm - 10:00 pmQ&A Panel

Volunteer Opportunities

Responsibilities

Workshop youth mentors will prepare a case study before the event begins. This case study should bring up neuroethical questions that can be discussed meaningfully with a group of students that have little to no neuroethics knowledge. During the event, you will be assigned to a breakout room that has a group of student participants who you will present your case studies to and discuss any questions that they may have. These students will then present their argument in the context of your case study, and you will provide feedback on what they can improve on.

Time Commitment (GMT)

Session 1: 8:15 am - 9:45 am (1.5 hrs)

Session 2: 8:15 pm - 9:45 pm (1.5 hrs)

Responsibilities

Q&A panelists will be answering questions about emerging issues in neuroethics, careers in neuroethics, and other topics related to neuroethics towards the end of the live workshop. Panelists do not need to prepare examples in advance.

Time Commitment (GMT)

Session 1: 9:45 am - 10:00 am (15 mins)

Session 2: 9:45 pm - 10:00 am (15 mins)